# SDR GTIA2014091401418

- Difficulty date: September 14, 2014
- Submitted: September 15, 2014
- Operation: Air carrier
- Aircraft: N510NK
- Make and model: Airbus A319-132
- Aircraft serial: 2622
- Aircraft time: 33,011 hours, 15,840 cycles
- System (JASC): 2565 · Escape Slide
- Part: Pin
- Condition: Inoperative
- Location: R1 Door Slide
- Component: Slide, Aircruisers
- Component part number: D30664509
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE REGULATOR SAFETY PIN WILL NOT ENGAGE.  R & R R1 DOOR SLIDE ASSY.
